Alert archive / Florida / Flash Flood Warnings in 2020
Flash Flood Warning 17, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Sep 15, 2020, 3:56 PM CDT for 4 counties in Florida. It was in force for 30 hr. 16 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 15, 2020, 3:56 PM CDT (20:56 UTC)
- Expired
- Sep 16, 2020, 9:45 PM CDT
- In force
- 30 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bay County, FL, Holmes County, FL, Walton County, FL, Washington County, FL
The radar
The Eglin Afb radar (KEVX), 19 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 15, 5:34 PM CDT | FLASH FLOOD | 1 S Alpine Heights, FL | FLOODING REPORTED ON BOY SCOUT RD. |
| Sep 16, 7:46 AM CDT | FLASH FLOOD | 2 Nw Pleasant Ridge, FL | DEEP WATER ON BOBSIKES AND TIMBERLAKE DR. |
| Sep 16, 9:01 AM CDT | FLASH FLOOD | 1 Ssw Wausau, FL | REPORT OF SR 77 NEAR HILLS DR BEING UNDER WATER. |
| Sep 16, 9:04 AM CDT | FLASH FLOOD | 2 Wnw Pleasant Ridge, FL | BRIDGE WASHED OUT ON BOB SIKES RD PAST CORBIN GAINEY. |
| Sep 16, 9:07 AM CDT | FLASH FLOOD | 1 Se Liberty, FL | REPORT OF US 331 N NEAR CR 192 BEING UNDER WATER. |
| Sep 16, 9:08 AM CDT | FLASH FLOOD | 1 W Chipley, FL | REPORT OF US 90 WEST OF HOYT ST BEING UNDER WATER. |
| Sep 16, 9:12 AM CDT | FLASH FLOOD | 2 Ese Spring Hollow, FL | REPORT OF SR 77 SOUTH OF MAIN ST BEING UNDER WATER. |
| Sep 16, 10:11 AM CDT | FLASH FLOOD | 1 Ne Bruce, FL | SR 81 NEAR WINDMILL RD CLOSED DUE TO FLOODING. |
| Sep 16, 11:10 AM CDT | FLASH FLOOD | Bonifay, FL | SR 79 FROM US 90 TO BIRD RD IS CLOSED DUE TO FLOODING. |
| Sep 16, 11:32 AM CDT | FLASH FLOOD | 2 Wsw Knox Hill, FL | COUNTY HIGHWAY 183 SOUTH UNDER WATER AT WHITE CREEK. |
| Sep 16, 3:40 PM CDT | FLASH FLOOD | Tendil Crossing, FL | REPORT OF ROADS FLOODED AT CR 173 AND SR 2. |
| Sep 16, 3:42 PM CDT | FLASH FLOOD | 4 W Holmes County Airpo, FL | REPORT OF WATER ACROSS ROADWAY ON N SR 79 AND MOUNT OLIVE RD. |
| Sep 16, 3:45 PM CDT | FLASH FLOOD | 1 N Holmes County Airpo, FL | REPORT OF WATER ACROSS ROADWAY AT SR-162 AND TRI COUNTY AIRPORT RD. |
| Sep 16, 3:48 PM CDT | FLASH FLOOD | 2 N Bonifay, FL | SR 79 N OF NORTHDALE AVE IS SHUTDOWN DUE TO FLOODING. |
| Sep 16, 7:00 PM CDT | FLASH FLOOD | De Funiak Springs, FL | EXTENSIVE FLASH FLOODING IN WALTON COUNTY. |
| Sep 16, 7:00 PM CDT | FLASH FLOOD | Ponce De Leon, FL | EXTENSIVE FLASH FLOODING IN HOLMES COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 16 storm reports to this flash flood warning; the first came 98 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.9 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 64 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 1002 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
918
WGUS52 KTAE 152056
FFWTAE
FLC005-059-131-133-160445-
/O.NEW.KTAE.FF.W.0017.200915T2056Z-200916T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
356 PM CDT Tue Sep 15 2020
The National Weather Service in Tallahassee has issued a
* Flash Flood Warning for...
Northern Bay County in the panhandle of Florida...
Holmes County in the panhandle of Florida...
Walton County in the panhandle of Florida...
Washington County in the panhandle of Florida...
* Until 1145 PM CDT Tuesday.
* At 356 PM CDT, Doppler radar indicated bands of heavy rain across
the warned area. Additional heavy rain is likely through tonight
and flash flooding is expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Vernon, Bonifay, De Funiak Springs, Chipley, Graceville, Eglin Air
Force Base, Bradford, Union, Liberty, Live Oak, Paxton, Ponce De
Leon, Caryville, Wausau, Esto, Westville, Ebro, Noma, Black and
Hinsons Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3054 8599 3055 8639 3099 8639 3100 8550
3097 8553 3094 8553 3090 8558 3083 8560
3083 8548 3079 8548 3079 8543 3057 8544
3057 8538 3044 8539 3044 8585 3041 8588
3041 8596 3037 8600 3042 8598 3040 8600
FLASH FLOOD...RADAR INDICATED
$$
42-DVD3 follow-up statements
045
WGUS52 KTAE 160406
FFWTAE
FLC005-059-131-133-161245-
/O.EXT.KTAE.FF.W.0017.000000T0000Z-200916T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
1106 PM CDT Tue Sep 15 2020
The National Weather Service in Tallahassee has extended the
* Flash Flood Warning for...
Northern Bay County in the panhandle of Florida...
Holmes County in the panhandle of Florida...
Walton County in the panhandle of Florida...
Washington County in the panhandle of Florida...
* Until 745 AM CDT Wednesday.
* At 1106 PM CDT, Doppler radar and automated rain gauges indicated
heavy rain falling across the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Doppler radar and automated gauges.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Vernon, Bonifay, De Funiak Springs, Chipley, Graceville, Eglin Air
Force Base, Bradford, Union, Liberty, Live Oak, Paxton, Ponce De
Leon, Caryville, Wausau, Esto, Westville, Ebro, Noma, Black and
Hinsons Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3054 8599 3055 8639 3099 8639 3100 8550
3097 8553 3094 8553 3090 8558 3083 8560
3083 8548 3079 8548 3079 8543 3057 8544
3057 8538 3044 8539 3044 8585 3041 8588
3041 8596 3037 8600 3042 8598 3040 8600
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$234
WGUS52 KTAE 161132
FFWTAE
FLC005-059-131-133-162045-
/O.EXT.KTAE.FF.W.0017.000000T0000Z-200916T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
632 AM CDT Wed Sep 16 2020
The National Weather Service in Tallahassee has extended the
* Flash Flood Warning for...
Northern Bay County in the panhandle of Florida...
Holmes County in the panhandle of Florida...
Walton County in the panhandle of Florida...
Washington County in the panhandle of Florida...
* Until 345 PM CDT Wednesday.
* At 632 AM CDT, Doppler radar and automated rain gauges indicated
heavy rain falling across the warned area. Flash flooding is
ongoing or expected to begin shortly and become significant as
heavy rain continues through the day.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Doppler radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Vernon, Bonifay, De Funiak Springs, Chipley, Graceville, Eglin Air
Force Base, Bradford, Union, Liberty, Live Oak, Paxton, Ponce De
Leon, Caryville, Wausau, Esto, Westville, Ebro, Noma, Black and
Hinsons Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3054 8599 3055 8639 3099 8639 3100 8550
3097 8553 3094 8553 3090 8558 3083 8560
3083 8548 3079 8548 3079 8543 3057 8544
3057 8538 3044 8539 3044 8585 3041 8588
3041 8596 3037 8600 3042 8598 3040 8600
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
42-DVD173
WGUS52 KTAE 162019
FFWTAE
FLC005-059-131-133-170245-
/O.EXT.KTAE.FF.W.0017.000000T0000Z-200917T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
319 PM CDT Wed Sep 16 2020
The National Weather Service in Tallahassee has extended the
* Flash Flood Warning for...
Northern Bay County in the panhandle of Florida...
Holmes County in the panhandle of Florida...
Walton County in the panhandle of Florida...
Washington County in the panhandle of Florida...
* Until 945 PM CDT Wednesday.
* At 319 PM CDT, local law enforcement reported heavy rain across
the warned area. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Law enforcement.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Vernon, Bonifay, De Funiak Springs, Chipley, Graceville, Eglin Air
Force Base, Bradford, Union, Liberty, Live Oak, Paxton, Ponce De
Leon, Caryville, Wausau, Esto, Westville, Ebro, Noma, Black and
Hinsons Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3054 8599 3055 8639 3099 8639 3100 8550
3097 8553 3094 8553 3090 8558 3083 8560
3083 8548 3079 8548 3079 8543 3057 8544
3057 8538 3044 8539 3044 8585 3041 8588
3041 8596 3037 8600 3042 8598 3040 8600
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
42-DVDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Sep 15, 3:44 PM CDT, 12 minutes earlier.
Area forecast discussion, Sep 15, 3:44 PM CDT, 12 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
444 PM EDT Tue Sep 15 2020
.NEAR AND SHORT TERM [Through Thursday Night]...
Hurricane Sally continues to move slowly northward possibly
making landfall just west of Pensacola after daybreak Wednesday
and then gradually turning more to the northeast into central
Georgia by Thursday night. Impacts from Sally will extend well
north and east of the center and continue across our area. These
impacts include very heavy rainfall potentially leading to
significant flash flooding especially along and west of the
rivers, tropical storm force winds along the immediate coast,
minor storm surge flooding above normally dry ground, the
potential for a few tornadoes, and hazardous beach and marine
conditions. Please refer to the Hurricane Local Statement on our
webpage at www.weather.gov/tae for all current watches/warnings
and impacts from Hurricane Sally. The biggest change from our
previous forecast package is that we've expanded the Flash Flood
Watch to include most of our west central Georgia counties along
with Gadsden County in Florida. The watch is in effect through
Wednesday night.
.LONG TERM [Friday Through Tuesday]...
Sally or it's remnants is forecast to be moving northeastward
across the Carolina's on Friday with a continuation of high rain
chances locally due to a moist southwest flow off the gulf. Over
the weekend, a cold front will approach from the north and
possibly push through our CWA over the weekend before stalling
just to our south. However, models hint of an overrunning event
setting up with clouds and rain chances continuing into early next
week. Temperatures will be below seasonal normals through the
extended period.
&&
.AVIATION...
[Through 18Z Wednesday]
Outer rainbands from Hurricane Sally continue to move thru the
area, with ECP and TLH getting impacted by +RA/gusty SE winds.
IFR cigs are ongoing at those terminals, where occasional MVFR
vsbys are possible within stronger bands. These conds should
continue thru the TAF (ECP may see WS020/13045KT tmrw). Elsewhere,
VFR is prevailing, but a 18-22Z TEMPO group was added for MVFR
conds and a 12-18Z PROB30 group at VLD and ABY for 4SM with RA.
&&
.MARINE...
Hurricane Sally will continue tracking slowly northward tonight
and is forecast to make landfall west of our local waters
Wednesday morning. Dangerous boating and beach conditions will
continue, especially across our western segments until at least
Thursday.
&&
.FIRE WEATHER...
Nighttime dispersion values will be elevated the next few nights
due to higher than normal transport winds due to Hurricane Sally.
There are no fire weather concerns.
&&
.HYDROLOGY...
Rain bands will continue to move onshore over the next few days
as Sally slowing moves northward and then northeast around the
western and northern periphery of our forecast area. Therefore,
the threat for flooding will continue and the Flash Flood Watch
has been expanded to include most of our west central Georgia
counties along with Gadsden County Florida. WPC has a moderate
risk for flash flooding for the western Florida Panhandle and
southeast Alabama through Wednesday night.
As Coastal Flood Advisory continues for the entire coast as 1 to
3 feet of storm surge will be possible through Wednesday. River
levels are rising slowly and we are monitoring them closely. River
flooding may become an issue later this week.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or tweeting
us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 73 83 74 85 73 / 80 90 80 80 50
Panama City 74 83 76 85 74 / 90 100 90 80 40
Dothan 71 78 71 81 70 / 80 90 90 80 40
Albany 71 78 73 82 72 / 70 90 80 90 50
Valdosta 73 81 73 84 73 / 60 80 60 90 40
Cross City 73 85 74 86 75 / 60 80 60 90 60
Apalachicola 76 84 77 85 75 / 90 90 90 80 50
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch through Thursday morning for Calhoun-Central
Walton-Coastal Bay-Coastal Franklin-Coastal Gulf-Gadsden-
Holmes-Inland Bay-Inland Franklin-Inland Gulf-Jackson-
Liberty-North Walton-South Walton-Washington.
Tropical Storm Warning for Central Walton-Coastal Bay-Coastal
Gulf-Holmes-Inland Bay-North Walton-South Walton-
Washington.
High Rip Current Risk through Thursday evening for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
Coastal Flood Advisory until 8 PM EDT /7 PM CDT/ Wednesday for
Coastal Bay-Coastal Dixie-Coastal Franklin-Coastal Gulf-
Coastal Jefferson-Coastal Taylor-Coastal Wakulla-South
Walton.
High Surf Advisory until 2 PM EDT /1 PM CDT/ Wednesday for
Coastal Bay-Coastal Gulf-South Walton.
GA...Flash Flood Watch through Thursday morning for Baker-Calhoun-
Clay-Decatur-Dougherty-Early-Lee-Miller-Mitchell-Quitman-
Randolph-Seminole-Terrell.
AL...Flash Flood Watch through Thursday morning for Coffee-Dale-
Geneva-Henry-Houston.
Tropical Storm Warning for Coffee-Geneva.
GM...Flash Flood Watch through Thursday morning for Coastal Waters
From Ochlockonee River to Apalachicola Fl out to 20 Nm-
Coastal waters from Mexico Beach to Apalachicola FL out 20
NM-Coastal waters from Mexico Beach to Okaloosa Walton
County Line FL out 20 NM.
Tropical Storm Warning for Coastal Waters From Ochlockonee River
to Apalachicola Fl out to 20 Nm-Coastal waters from Mexico
Beach to Apalachicola FL out 20 NM-Coastal waters from
Mexico Beach to Okaloosa Walton County Line FL out 20 NM-
Waters from Suwannee River to Apalachicola FL from 20 to 60
NM-Waters from Apalachicola to Mexico Beach FL from 20 to
60 NM-Waters from Mexico Beach to Okaloosa Walton County
Line FL from 20 to 60 NM.
Small Craft Advisory until 8 AM EDT Wednesday for Apalachee Bay
or Coastal Waters From Keaton Beach to Ochlockonee River FL
out to 20 Nm-Coastal waters from Suwannee River to Keaton
Beach FL out 20 NM.
&&
NEAR TERM...Barry
SHORT TERM...Barry
LONG TERM...Barry
AVIATION...IG
MARINE...Barry
FIRE WEATHER...Barry
HYDROLOGY...BarryIn the hours before
Special weather statement, Sep 15, 11:12 AM CDT, 4 hours 44 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1212 PM EDT Tue Sep 15 2020
FLZ016-017-026-027-115-118-127-151700-
Liberty FL-Gadsden FL-Coastal Wakulla FL-Coastal Jefferson FL-
Coastal Franklin FL-Inland Wakulla FL-Leon FL-
1212 PM EDT Tue Sep 15 2020
...SIGNIFICANT WEATHER ADVISORY FOR WAKULLA...SOUTHWESTERN GADSDEN...
LIBERTY...SOUTHWESTERN JEFFERSON...SOUTHWESTERN LEON AND NORTHEASTERN
FRANKLIN COUNTIES UNTIL 100 PM EDT...
At 1212 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles southeast of Blountstown to 16 miles
south of St. Marks. Movement was north at 10 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
St. Marks, Woodville, Crawfordville, Tallahassee, Wakulla, Bristol,
Sopchoppy, Lake Bradford, Rock Bluff, Jewel Fire Tower, Shadeville,
Leon Sinks, Juniper, Wakulla Springs, Vilas, Central City, Eight Mile
Pond, Panacea, Poplar Camp and Medart.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 700 PM EDT for Big Bend of
and the Panhandle of Florida.
LAT...LON 3000 8456 3001 8455 3001 8459 3018 8501
3039 8501 3040 8503 3041 8501 3042 8503
3044 8498 3045 8500 3047 8499 3048 8500
3058 8496 3060 8494 3032 8408 3019 8407
3019 8403 3002 8407 2999 8426 2988 8428
TIME...MOT...LOC 1612Z 183DEG 9KT 3031 8493 2993 8424
42-DVDLocal storm report, Sep 15, 2:26 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
326 PM EDT TUE SEP 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD 1 WNW BRANNONVILLE 30.23N 85.61W
09/15/2020 BAY FL DEPT OF HIGHWAYS
COUNTY ROAD 390 WAS REPORTED TO BE FLOODED
NEAR HARVARD BLVD.
&&
RHThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 9:20 PM CDT | Special Weather Statement | TAE | Gulf | 25 min |
| Sep 14, 9:35 PM CDT | Special Weather Statement | TAE | Gulf | 25 min |
| Sep 14, 10:11 PM CDT | Special Weather Statement | TAE | Bay | 34 min |
| Sep 15, 1:01 AM CDT | Special Weather Statement | TAE | Liberty | 29 min |
| Sep 15, 1:24 AM CDT | Special Weather Statement | TAE | Calhoun | 36 min |
| Sep 15, 1:29 AM CDT | Special Weather Statement | TAE | Gulf | 31 min |
| Sep 15, 4:40 AM CDT | Special Weather Statement | TAE | Gulf | 35 min |
| Sep 15, 10:45 AM CDT | Special Marine Warning | TAE | 90 min | |
| Sep 15, 10:54 AM CDT | Flash Flood Warning | TAE | Bay | 31 hr |
| Sep 15, 11:12 AM CDT | Special Weather Statement | TAE | Liberty, Wakulla | 48 min |
| Sep 15, 12:27 PM CDT | Flash Flood Warning | TAE | Walton | 22 hr |
| Sep 15, 1:25 PM CDT | Special Marine Warning | TAE | 54 min | |
| Sep 15, 4:30 PM CDT | River Flood Warning | TAE | Walton, Washington | 13 days |
| Sep 15, 4:32 PM CDT | River Flood Warning | TAE | Walton | 3 days |
| Sep 15, 6:33 PM CDT | Special Marine Warning | TAE | 27 min |
Nearby
Flash Flood Warnings in Florida, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.